American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Darko Milinkovic. Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001) 1843-1851. MR 1814118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Claude Viterbo. Metric and isoperimetric problems in symplectic geometry. J. Amer. Math. Soc. 13 (2000) 411-431. MR 1750956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Etnyre and Robert Ghrist. Tight contact structures via dynamics. Proc. Amer. Math. Soc. 127 (1999) 3697-3706. MR 1670438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. N. Everitt and L. Markus. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999) 4905-4945. MR 1637066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dario Bambusi. On the Darboux theorem for weak symplectic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3383-3391. MR 1605923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Beat Aebischer and Robert Miner. Deformation of Schottky groups in complex hyperbolic space. Conform. Geom. Dyn. 3 (1999) 24-36. MR 1677557.
Abstract, references, and article information   
View Article: PDF

[9] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hasna Riahi. Study of the critical points at infinity arising from the failure of the Palais-Smale condition for $n$-body type problems. Memoirs of the AMS 138 (1999) MR 1445492.
Book volume table of contents

[11] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information   
View Article: PDF

[12] M. Boshernitzan, G. Galperin, T. Krüger and S. Troubetzkoy. Periodic billiard orbits are dense in rational polygons. Trans. Amer. Math. Soc. 350 (1998) 3523-3535. MR 1458298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leonid I. Korogodski and Yan S. Soibelman. Quantized universal enveloping algebras. Math. Surveys Monogr. 56 (1998) 57-94.
Book volume table of contents
View Article: PDF

[14] Leonid I. Korogodski and Yan S. Soibelman. Introduction. Math. Surveys Monogr. 56 (1998) 1-3.
Book volume table of contents
View Article: PDF

[15] Leonid I. Korogodski and Yan S. Soibelman. Poisson Lie groups. Math. Surveys Monogr. 56 (1998) 5-55.
Book volume table of contents
View Article: PDF

[16] Leonid I. Korogodski and Yan S. Soibelman. Algebras of Functions on Quantum Groups: Part I. Math. Surveys Monogr. 56 (1998) MR MR1614943.
Book volume table of contents   

[17] Leonid I. Korogodski and Yan S. Soibelman. Quantum Weyl group and the universal quantum $R$-matrix. Math. Surveys Monogr. 56 (1998) 133-147.
Book volume table of contents   
View Article: PDF

[18] Leonid I. Korogodski and Yan S. Soibelman. Quantized algebras of functions. Math. Surveys Monogr. 56 (1998) 95-132.
Book volume table of contents   
View Article: PDF

[19] Sergei Makar-Limanov. Tight contact structures on solid tori. Trans. Amer. Math. Soc. 350 (1998) 1013-1044. MR 1401526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher K. McCord, Kenneth R. Meyer and Quidong Wang. The integral manifolds of the three body problem. Memoirs of the AMS 132 (1998) MR 1407897.
Book volume table of contents   

[21] Yakov M. Eliashberg and William P. Thurston. Confoliations. University Lecture Series 13 (1997) MR MR1483314.
Book volume table of contents   

[22] Yakov M. Eliashberg and William P. Thurston. Taut vs.\ tight. University Lecture Series 13 (1997) 45-63.
Book volume table of contents   
View Article: PDF

[23] Yakov M. Eliashberg and William P. Thurston. Geometric nature of integrability. University Lecture Series 13 (1997) 1-21.
Book volume table of contents   
View Article: PDF

[24] Yakov M. Eliashberg and William P. Thurston. Perturbation of confoliations into contact structures. University Lecture Series 13 (1997) 23-44.
Book volume table of contents   
View Article: PDF

[25] Oliver Knill. A deterministic displacement theorem for Poisson processes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 110-113. MR 1475535.
Abstract, references, and article information   
View Article: PDF

[26] Eugene Lerman and Susan Tolman. Hamiltonian torus actions on symplectic orbifolds and toric varieties. Trans. Amer. Math. Soc. 349 (1997) 4201-4230. MR 1401525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrew McDaniel and Lawrence Smolinsky. A Lie theoretic Galois theory for the spectral curves of an integrable system. II. Trans. Amer. Math. Soc. 349 (1997) 713-746. MR 1401779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luen-Chau Li. On the Complete Integrability of some Lax Equations on a Periodic Lattice . Trans. Amer. Math. Soc. 349 (1997) 331-372. MR 1373643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>